

WYOMING GAME AND FISH DEPARTMENT

5400 Bishop Blvd. Cheyenne, WY 82006

Phone: (307) 777-4600 Fax: (307) 777-4699 wgfd.wyo.gov GOVERNOR MARK GORDON

DIRECTOR BRIAN R. NESVIK

COMMISSIONERS

MIKE SCHMID

PETER J. DUBE – President
PATRICK CRANK – Vice President
RALPH BROKAW
GAY LYNN BYRD
RICHARD LADWIG
DAVID RAEL

June 30, 2020

A public meeting of the Wyoming Game and Fish Commission (Commission) will be held on July 16-17, 2020, at the Jeffrey Memorial Community Center, 315 West Pine Street, Rawlins, WY. The meeting will also be conducted via ZOOM video conferencing. As authorized by W.S. § 23-1-301 through § 23-1-303, the Commission will discuss and may vote to take action on several matters. For informational presentations, the Commission may vote to take action on, or provide the Department direction on, items covered in the presentation.

Wednesday, July 15, 2020

Tour of Rawlins Area 11:00 a.m.- 5:00 p.m.

A tour will take place on July 15 from 11:00 a.m. to 5:00 p.m. The tour will focus on the High Savery Reservoir, Savery Creek Tailwaters and the Red Rim Grizzly Wildlife Habitat Management Area. The tour is open to the public. The public will need to provide their own transportation and lunch. We will meet in front of the Holiday Inn Express, 201 Airport Road, Rawlins, WY.

Thursday, July 16, 2020

Executive Session begins at 7:00 a.m.

A representative from the Attorney General's Office will update the Commission on matters concerning litigation. A representative from the Department may update the Commission on matters concerning the purchase or disposal of real estate. The Commission will be asked to approve the Executive Session Minutes from the April 2020 Commission Meeting.

Open Session begins at approximately 8:15 a.m.

This meeting will be conducted in-person and via ZOOM video conferencing. To participate via ZOOM you must register at the link provided below. Once registered, you will receive a confirmation email with instructions to join the meeting. Please note there are different links for each day.

https://us02web.zoom.us/webinar/register/WN LZivDU3RQp6YIh-6EIvXSA

1. Presenter: Commission President. Approval of Commission Meeting Minutes. The Commission will be asked to vote to approve the minutes from the April 2020 meeting and the June 4, 2020 Commissioner Retreat. 5 min. 8:15-8:20 a.m.

- **2. Presenter: Brian R. Nesvik, Director. Director's Report.** The Director will brief the Commission on current issues, challenges and opportunities. Informational presentation. 15 min. 8:20-8:35 a.m.
- 3. Presenter: Chris McBarnes, Executive Director, The WYldlife Fund. Update from The WYldlife Fund. The Commission will be provided with an update from The WYldlife Fund. Informational presentation. 20 min. 8:35-8:55 a.m.

4. Awards and Recognition

Service Award:

Biff Burton, Saratoga Game Warden will be presented with his 40-Year Service Award.

Department Awards:

- Director's Office Employee of the Year
- Services Division Employee of the Year
- Wildlife Division Employee of the Year
- Fiscal Division Employee of the Year
- Fish Division Employee of the Year
- Team of the Year
- Special Recognition Award
- Lifetime Achievement Award
- Director's Award

Break 10:00-10:15 a.m.

- 5. Presenters: Doug Brimeyer, Deputy Chief, Wildlife Division and Ken Mills, Large Carnivore Biologist, Wildlife Division. Chapter 47, Gray Wolf Hunting Season. The Commission will be asked to vote to approve Chapter 47, Gray Wolf Hunting Season. 30 min. 10:15-10:45 a.m.
- 6. Presenter: Jennifer Doering, License Section Manager, Fiscal Division. Chapter 31, Authorized License Selling Agents. The Commission will be asked to vote to approve Chapter 31, Authorized License Selling Agents. 15 min. 10:45-11:00 a.m.
- 7. Presenters: Angi Bruce, Deputy Director and Jill Randall, Big Game Migration Coordinator, Wildlife Division. Wildlife Crossing Update. The Commission will be presented with information on three statewide priority wildlife crossing projects for which the Department would like to initiate fundraising efforts. Informational presentation. 30 min. 11:00-11:30 p.m.
- 8. Presenter: Millissa Raner, General Accounting Manager, Fiscal Division. Approval of the Commission's FY 2021 Budget. The Commission will be asked to vote to approve the Commission's FY 2021 budget. 45 min. 11:30 a.m.-12:15 p.m.

Lunch for Commission and Department Award Recipients 12:15-1:00 p.m.

- **9. Presenters: Brian R. Nesvik and Shane Mahoney. Wildlife Harvest Initiative.** The Commission will be presented with information regarding the Wildlife Harvest Initiative. Informational presentation. 30 min. 1:00-1:30 p.m.
- **10.** Presenter: Scott Edberg, Deputy Chief, Wildlife Division. Chronic Wasting Disease Management Plan. The Commission will be asked to vote to approve the Chronic Wasting Disease Management Plan. 2.5 hrs. 1:30-4:00 p.m.
- 11. Call to the public.

Adjourn for the day.

Friday, July 17, 2020

Executive Session (if needed) begins at 7:00 a.m.

Open Session begins at 8:00 a.m.

This meeting will be conducted in-person and via ZOOM video conferencing. To participate via ZOOM you must register at the link provided below. Once registered, you will receive a confirmation email with instructions to join the meeting. Please note there are different links for each day.

https://us02web.zoom.us/webinar/register/WN AdBNBBjKRVWWrBlfwoFipg

- **12. Presenter: John Kennedy, Deputy Director. Cody Regional Office Project.** The Commission will be provided with an update on the Cody Regional Office Project. Informational presentation. 30 min. 8:00-8:30 a.m.
- 13. Presenters: John Kennedy, Deputy Director and a Representative from the City of Cody. City of Cody Master Plan. A representative from the City of Cody will update the Commission on the City's master planning in relation to the Commission's regional office property north of Cody. Informational presentation. 20 min. 8:30-8:50 a.m.
- 14. Presenter: Rick King, Chief, Wildlife Division. Special Allocation of Antelope Licenses One Shot Antelope Hunt and Women's Antelope Hunt. The Commission will be asked to vote to approve the special allocation of antelope licenses. 10 min. 8:50-9:00 a.m.
- **15. Presenter: Doug Brimeyer, Deputy Chief, Wildlife Division. Wyoming Wolverine Management Plan.** The Commission will be asked to vote to approve the Wyoming Wolverine Management Plan. 20 min. 9:00-9:20 a.m.

16. Presenters: Dan Thompson, Supervisor, Large Carnivore Section and Brian DeBolt, Conflict Coordinator, Large Carnivore Section, Wildlife Division. Large Carnivore Update. The Commission will be presented with information on current research, monitoring, management and conflict activities of large carnivores in Wyoming. 45 min. 9:20-10:05 a.m.

Tentative Break: 10:05-10:20 a.m.

- 17. Presenter: Doug Brimeyer, Deputy Chief, Wildlife Division. Mule Deer Initiative. The Commission will be provided with an update on the Mule Deer Initiative and specific projects. Informational presentation. 30 min. 10:20-10:50 a.m.
- 18. Presenters: Rick King, Chief, Wildlife Division and Jason Hunter, Lander Region Supervisor, Wildlife Division. Update on the Department's Evaluation of Trapping Issues. The Commission will be provided with an update on the Department's work to address certain trapping issues. Informational presentation. 30 min 10:50-11:20 a.m.
- 19. Presenter: Greg Phipps, Chief, Fiscal Division. License Selling Agent Appointments. The Commission will be asked to vote to approve three new license selling agents: Sundance Travel Center in Sundance; Dubois Super Foods in Dubois; and National Bighorn Sheep Center in Dubois. 10 min. 11:20-11:30 a.m.
- 20. Presenter: Jennifer Doering, License Section Manager, Fiscal Division. Antelope Limited Quota Draw. The Commission will be provided with information on the antelope limited quota draw. Informational presentation. 30 min. 11:30 a.m.-12:00 p.m.

Tentative Lunch 12:00-12:30 p.m.

- 21. Presenter: Ray Bredehoft, Habitat and Access Branch Chief, Services Division. 10-Year Grazing Plan for the Red Rim Daley Wildlife Habitat Management Area and 5-Year Grazing Plan for the Red Rim Grizzly Wildlife Habitat Management Area. The Commission will be asked to vote to approve the grazing plans for the Red Rim Daley and Red Rim Grizzly Wildlife Habitat Management Areas. 20 min. 12:30-12:50 p.m.
- 22. Presenter: Sean Bibbey, Acting Chief, Services Division. Acquisition and/or Disposal of Fee Title and/or Less than Fee Title Property Rights. The Commission will be asked to vote and/or provide direction to the Department on the following projects: Alsop Lake Waterfowl Hunting in Albany County and McCarty Canyon Ranch in Carbon County. 15 min. 12:50-1:05 p.m.
- **23. Presenter:** John Kennedy, Deputy Director. Current Status of the Department's Website. The Department will update the Commission on recent discussions regarding the need to redesign the Department's website. Informational presentation. 15 min. 1:05-1:20 p.m.

- 24. Presenters: John Kennedy, Deputy Director and Jerald Johnson, Predator Management Coordinator, Department of Agriculture. Animal Damage Management Board Projects. The Commission will be asked to vote to approve the projects selected for funding by the Animal Damage Management Board. 15 min. 1:20-1:35 p.m.
- 25. Call to the public.

Adjourn



WYOMING GAME AND FISH DEPARTMENT

5400 Bishop Blvd. Cheyenne, WY 82006

Phone: (307) 777-4600 Fax: (307) 777-4699 wgfd.wyo.gov

MARK GORDON DIRECTOR BRIAN R. NESVIK COMMISSIONERS PETER J. DUBE - President PATRICK CRANK - Vice President RALPH BROKAW GAY LYNN BYRD

GOVERNOR

RICHARD LADWIG

DAVID RAFI MIKE SCHMID

Wyoming Game and Fish Commission Rawlins, WY July 15, 2020 Tour Schedule

Depart

11:00 AM - Meet in front of hotel (Holiday Inn Express). Load in vehicles and travel on HWY 71 to meet at Red Rim Grizzly WHMA Facilities. Attached map shows 41 miles south of Rawlins, on HWY 71 (Sage Creek Road) and turn right on McCarty Canyon Road (County Road 503).

First Stop

12:00 PM – 1:30 PM Red Rim Grizzly WHMA Facilities (Lunch and **Facilities tour**)

- Overview of WHMA Mark Cufaude and Jerry Cowles
- McCarty Canyon Ranch Property Kevin Spence and Sean Bibbey
- Law Enforcement Cases Todd Graham and Kim Olson
- Management Strategies (grazing, water development/protections, noxious weeds) – Mark Cufaude and Kevin Spence

Second Stop 1:35 PM – 2:15 PM Red Rim Grizzly WHMA Mule Deer Initiative Habitat **Enhancements (McCarty Canyon Ranch State Sections)**

- Sagebrush Mowing and Aeration Katie Cheesbrough and Todd Grosskopf
- Aspen Ripping Treatments Katie Cheesbrough and Philip Damm

Third Stop

2:45 PM – 3:15 PM Red Rim Grizzly WHMA Muddy Creek Bridge or **Littlefield Culvert**

- Sensitive Species Management Rob Keith and Troy Laughlin
- Fisheries management Rob Keith and Troy Laughlin

Fourth Stop 3:30 PM – 3:45 PM Red Rim Grizzly WHMA – Miller Hill Overlook

Chokecherry and Sierra Madre Wind Energy Project – Amanda Losch

Return

4:45 PM Arrive in Rawlins at Holiday Inn Express around



WYOMING GAME AND FISH COMMISSION MEETING July 16-17th, 2020

ADVANCED AGENDA ITEM COMMENT FORM

To help facilitate your request to provide comments at the Wyoming Game and Fish Commission Meeting you must complete and submit the advanced agenda item comment form to sheridan.todd@wyo.gov by July 13th, 2020.

Please complete a separate comment form for each agenda item.

DATE:			
AGENDA ITEM NO:	SUBJECT:	 	
NAME:			
TITLE/ORGANIZATION:			
TELEPHONE NUMBER:			

Please provide the telephone number you will be using to join the ZOOM meeting. If you are participating by phone please be aware your telephone number may be visible to other participants.

Please note it is your responsibility to monitor the progression of the meeting to ensure you are available to comment during the proper agenda item. If you are not present on Zoom via computer or phone at the time we call your name, we will continue on to the next commenter.

Zoom Instructions for the July Commission Meeting

- 1. Click on the Zoom link provided in the agenda and register for the meeting. Please enter your **full name** when registering. You will also need to enter a valid email address when registering. You can register before the day of the meeting if you wish.
 - a. <u>Please remember that there are two different links. One for July 16th and one for July 17th. You will need to register separately for each day.</u>
- 2. After you register, you will receive a confirmation email at the email address you provided. This email will give you instructions on how to join the meeting on July 16th or 17th.
- 3. You can join either using your computer or a phone, or both **
 - a. On the computer, you can watch and listen to the live video. If you have a microphone on your computer, you can also use your computer's microphone to speak to the Commission if you have a comment (and if you have submitted the appropriate *Advanced Comment Form*. Comment form instructions are below).
 - b. You can also join via phone. When you register, you will receive a phone number to call to join the meeting. You will also need the meeting pin code that is included in your confirmation email.
 - c. If you wish to watch the meeting on your computer, but you do not have a microphone on your computer (and you plan to speak to the Commission), you can also use the phone number provided in the confirmation email to listen in.
 - d. Please note that all participants will be muted and their videos turned off, so as not to disturb the meeting.
- 4. If you wish to speak to the Commission and comment on an agenda item, you must submit an **Advanced Comment Form by July 13**th **to Sheridan.todd@wyo.gov**.
 - a. It is important that you provide your **full name** on this sheet. If you join the meeting on your computer, your name will show up as a participant. If you plan to join the meeting by telephone (and plan to speak to the Commission), it is also very important that you give us the **phone number you will be using to call in**. Please note that your name and/or your phone number (whichever you use to join the meeting) will be visible to all participants.
 - b. During the meeting, at the end of each agenda item, we will allow those who submitted comment forms to speak to the Commission.
 - i. When it is your turn to speak, we will unmute you, and let you know you can speak at that time.
 - 1. Please speak clearly so we can hear you.
 - 2. If we have difficulty hearing you we will let you know and work to find an alternative way for you to speak to the Commission.
 - ii. After your turn to speak, we will mute you again.
 - iii. Please note it is your responsibility to monitor the progression of the meeting to ensure you are available to comment during the proper agenda item. If you are not present on Zoom via computer or phone at the time we call your name, we will continue on to the next commenter.

^{**}If you plan to speak to the Commission at this meeting, please determine BEFORE the meeting if you need to utilize your computer's microphone or a telephone to do so.